# SDR CA981230034

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 150G
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Part number: CAV170
- Condition: Leaking
- Location: Fuel Drain
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ONE FUEL DRAIN LEAKING AND THE OTHER STUCK.  FOUND THE STUCK DRAIN HEAVILY CORRODED WITH CORROSION ON THE PLUNGER ON THE INSIDE OF THE TANK.
